# SDR GTIA2024101238429

- Difficulty date: October 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 62,826 hours, 28,838 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT -PERFORMED TSM 05-50-00-810-831-A. INSPECTED FOR CONTAMINATION PACK 1 IAW AMM 21-51-00. FOUND NO EVIDENCE OF CONTAMINATION. OPERATED APU BLEED TO DUPLICATE FAULT IAW AMM 12-33-21. NO ODOR DETECTED. A/C GOOD TO CONTINUE SVC
